Összesen 2 találat.


001-es BibID:BIBFORM019849
Első szerző:Grifone, Joseph
Cím:On the linearizability of 3-webs / Joseph Grifone, Zoltán Muzsnay, Jihad Saab
Megjegyzések:In this article we give a modern and intrinsic presentation of the linearizability theory of 3-webs on the real or complex plane, using the Nagy's view-point and the integrability theory of over-determined partial differential systems. These techniques allow us to give explicitly the linearizability conditions for 3-webs in terms of the curvature tensor of the Chern connection and its covariant derivatives. We give explicit examples of non-linearizable webs. We improve also a result of Bol on the Gronwall conjecture.
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény külföldi lapban
affine structure
Gronwall conjecture
Megjelenés:Nonlinear Analysis: Theory, Methods & Applications. - 47 : 4 (2001), p. 2643-2654. -
További szerzők:Muzsnay Zoltán (1968-) (matematikus) Saab, Jihad
Internet cím:Szerző által megadott URL
Intézményi repozitóriumban (DEA) tárolt változat


001-es BibID:BIBFORM002236
Első szerző:Grifone, Joseph
Cím:Linearizable 3-webs and the Gronwall conjecture / Joseph Grifone, Zoltán Muzsnay, Jihad Saab
Megjegyzések:In the article [11], we studied the linearizability problem for 3-webs on 2-dimensional manifolds. Presenting in [12] the elements of the theory and the results, we announced a forthcoming paper with all the computations and explicit formulas. Four years after the publication of our article V.V. Goldberg and V.V. Lychagin} obtained similar results by a different method in [7] and [8]. However, they obtained incorrect results on the linearizability of a certain web, as it was shown in [16]. Now, as it was announced in [12], we present the complete version of [11] with computations and explicit formulas, because this theory shows effectiveness and correctness in concrete examples.
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény hazai lapban
affine structures
Gronwall conjecture
Megjelenés:Publicationes Mathematicae, Debrecen. - 71 : 1-2 (2007), p. 207-227. -
További szerzők:Saab, Jihad Muzsnay Zoltán (1968-) (matematikus)
Internet cím:elektronikus változat
elektronikus változat
Rekordok letöltése1